# SDR DXTA200601262

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 4,368 hours, 2,771 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING OCF AT 80KTS WHEN BRAKES APPLIED, LEFT TOE BRAKE -MORE PEDAL TRAVEL- AND AIRCRAFT PULLS HARD LEFT.  ITEM IS UNDER INVESTIGATION.
